# SDR CA050324004

- Difficulty date: March 23, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Lear 35LEAR
- Aircraft time: 20,042 hours
- Engine: Garrtt TFE73122B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Tube
- Part number: 9919330726361
- Condition: Chafed
- Location: Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER CREW REPORTED A LOW OIL PRESSURE ON LT ENGINE. THE MAINTENANCE PERSONNEL FOUND AFTER INVESTIGATION THAT THE OIL COOLER TUBE ASSEMBLY WAS PUNCTURED/CHAFED.  ONE OF THE HOLDING CLAMP`S PROTECTIVE MATERIAL WAS COMPLETELY CHAFED (INSIDE PORTION) AND WITH TIME, CHAFED THROUGH THE TUBE. THE TUBE ASSEMBLY WAS REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.
